MathSciNet Relay Station
MathSciNet bibliographic data
MR1183777 (93j:46041) 46E40 (46J10 46M15 47B38)
Candeal Haro, J. C.; Lai, H. C. Multipliers in continuous vector-valued function spaces. Bull. Austral. Math. Soc. 46 (1992), no. 2, 199–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement